Night. I am 19 years old. About a year ago I felt a flash in my left eye, when I saw a doctor there was thinning in the retina of my left eye. The reason is because of derivatives. I was suggested for eye laser, then a week later I also had laser eye. After getting the laser eye, the flash rarely appears. However, when I am in a bright place the flash likes to reappear, also if after leaving the light into a dark room my vision becomes blinking (like in a room where the lights turn on and off). Apart from that, sometimes the edges of my eyes are like something is blocking (dark) and my eyes are dim, it will be normal again when I blink. My eyes are also very sensitive to light, if I see something bright it will hurt, dizzy, even nausea. I haven’t been to a doctor for 6 months because it’s hard to adjust my time to lecture. Is there a sign or possibility that my retinal condition is worsening or is it normal for my eye problems? And how to deal with photophobia? thanks.
Good evening Nikita, thank you for asking at HealthReplies.com.
Read your history and also your current complaints, this might not be something that normally happens. Therefore you should re-examine the ophthalmologist who has handled the condition of your eyes from the beginning so that doctors can conduct further evaluations of the condition of your eyes at this time, whether it is experiencing deterioration or not (for example experiencing retinal tears, retinal detachment, bleeding on the eyeball, etc.), and what actions should be recommended to do for the condition of your eyes.
Likewise with the photophobia problem that you are experiencing at this time, it might just be a natural thing to happen after undergoing surgery, or it might just indicate a return of damage to certain parts of the eye. The best way to overcome this photophobia is to eliminate the main cause, which is to eliminate or overcome the damage that is in your eyes. For the time being, you should avoid being exposed to excessive light, use sunglasses when outside the room (during the day), and avoid driving at night.
I hope this helps.